# SDR SWAA032489

- Difficulty date: November 10, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 59,988 hours, 58,548 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND #6 L/E SLAT DELAMINATED AT MID SPAN AREA.  REMOVED AND REPLACED SLAT ASSY PER MM.
